# SDR AALA20071819

- Difficulty date: September 28, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RIGHT NUMBER ONE AND LEFT NUMBER TWO DOOR CIRCUIT BREAKER KEEPS POPPING.  REPLACED BATTERY PACK AT RIGHT NUMBER ONE DOOR FOR EMERGENCY EXIT LIGHT AT RIGHT NUMBER ONE AND LEFT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
